DOI 10.1097/md.0000000000016654
Spinal epidural hematoma occurring at a distance from the transforaminal epidural injection site: A case report.
Аннотация
RATIONALE: Transforaminal epidural steroid injection (TFESI) is a conservative method to treat back pain due to radiculopathy. However, epidural hematoma can occur after the procedure by various mechanisms, which can cause serious complications.
PATIENT CONCERNS: An 82-year-old man with spinal stenosis was treated with TFESI in the right intervertebral foramen at the L2-L3 level. The next morning, he experienced severe back pain and diffuse motor deficit.
DIAGNOSIS: Emergency magnetic resonance imaging revealed fluid collection in the posterior epidural space at the T11-L1 level with central-canal stenosis.
INTERVENTIONS: Emergency hematoma evacuation was performed to remove the epidural hematoma.
OUTCOMES: After the surgery, the back pain disappeared.
LESSONS: Epidural hematoma may occur due to causes other than direct needle injury after TFESI. Therefore, careful observation of the patient is necessary after the procedure.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.